MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE CMF; PLATE

KLS MARTIN SE & CO. KG LEVEL ONE CMF; PLATE
Model Number 50-735-24-09
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
 
Event or Problem Description
It was reported cmf plates were identified on imaging as bent due to unknown reasons.They were removed and replaced.

Brand Name
LEVEL ONE CMF
Common Device Name
PLATE
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, deu 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, deu 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key20450353
Report Number9610905-2024-00060
Device Sequence Number17903576
Product Code MQN
UDI-Device Identifier00888118077707
UDI-Public(01)00888118077707
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-735-24-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexMale